# SDR SWAA022780

- Difficulty date: November 23, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 22,657 hours, 19,857 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Clevis
- Part number: 654610918
- Part serial: 369124
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT MLG ACTUATOR WALKING BEAM ARM CLEVIS CORRODED.  REMOVED AND REPLACED WALKING BEAM ARM CLEVIS PER MM.
